# SDR AALA201901179007

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,902 hours, 7,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING ABOVE L1 DOOR INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED R-47 RELAY IN P-6-4 AND PERFORMED SATISFACTORY OPERATIONAL PER WDM 33-29-11.
